# SDR UALA2009072702218

- Difficulty date: July 24, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 59,626 hours, 21,891 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58791
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTING BETWEEN ROWS 31 AND 33 IS INOP.  FOUND EEL STRIP UNPLUGGED AT ROW 31.  ALSO FOUND EEL LIGHTING INOP BETWEEN ROWS 16 AND 21.  REPLACED EEL FEEDER AT ROW 16, TESTS OKAY.
